Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new class of orthogonal polynomials


Author: Paul Nevai
Journal: Proc. Amer. Math. Soc. 91 (1984), 409-415
MSC: Primary 42C05
MathSciNet review: 744640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of orthogonal polynomials is introduced which generalizes the Bernstein-Szegö polynomials and includes the associated polynomials as well.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C05

Retrieve articles in all journals with MSC: 42C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0744640-X
PII: S 0002-9939(1984)0744640-X
Keywords: Orthogonal polynomials, second kind polynomials, associated polynomials
Article copyright: © Copyright 1984 American Mathematical Society